Show simple item record

dc.contributor.authorKnessl, Charles
dc.contributor.authorCoffey, Mark W.
dc.date.accessioned2011-05-27T15:06:33Z
dc.date.available2011-05-27T15:06:33Z
dc.date.issued2011-01
dc.identifier.bibliographicCitationKnessl, C. & Coffey, M. W. 2011. An Effective Asymptotic Formula for the Stieltjes Constants. Mathematics of Computation, 80(273): 379-386. DOI: 10.1090/S0025-5718-2010-02390-7.en
dc.identifier.issn0025-5718
dc.identifier.otherDOI: 10.1090/S0025-5718-2010-02390-7
dc.identifier.urihttp://hdl.handle.net/10027/7712
dc.descriptionFirst published in Mathematics of Computation in 2011; published by the American Mathematical Society; DOI: 10.1090/S0025-5718-2010-02390-7en
dc.description.abstractThe Stieltjes constants gamma(k) appear in the coefficients in the regular part of the Laurent expansion of the Riemann zeta function zeta(s) about its only pole at s = 1. We present an asymptotic expression for gamma(k) for k >> 1. This form encapsulates both the leading rate of growth and the oscillations with k. Furthermore, our result is effective for computation, consistently in close agreement (for both magnitude and sign) for even moderate values of k. Comparison to some earlier work is made.en
dc.language.isoen_USen
dc.publisherAmerican Mathematical Societyen
dc.subjectStieltjesen
dc.subjectasymptoticen
dc.titleAn Effective Asymptotic Formula for the Stieltjes Constantsen
dc.typeArticleen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record